# SDR SWAA2021100827944

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 56,369 hours, 33,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR HOLDER UNSECURED ; / [01] RESECURED PER SIP.
